# SDR AALA2020021109037

- Difficulty date: February 9, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N123NN
- Make and model: Airbus A321-231
- Aircraft serial: 6256
- Aircraft time: 19,365 hours, 5,370 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: DOOR EMERGENCY EXIT LIGHT LENS COVER BROKEN. DOOR 4L. REMOVED AND REPLACED 4L DOOR EMERGENCY LIGHT IAW AMM 33-51-16.
